# SDR SWAA2021101126430

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 57,111 hours, 30,301 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SHELF LOWER PANEL BEHIND THE #1 ENGINE STRUT VERTICAL SEAL RETAINER IS CRACKED ; / [01] REMOVED AND REPLACED SEAL RETAINER IAW SRM 51-40-02
